U.S. doctors online nowAsk doctors free
United Kingdom
A 29-year-old female asked:

high prolactin (over 200) was found in my blood test 3 weeks ago, my referral is for april, i cannot wait for that long, headache, dizzy, sick, tired ?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
High prolactin: That is a high prolactin level and can be caused by a pituitary tumor. Since you're experiencing headache, don't wait for the appointment with a specialist. If your primary care physician won't order one, but go to the hospital emergency room where you will be promptly evaluated and a ct scan of the brain can be performed. If no tumor you will be reassured and get on specialist cancellation list.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
A 47-year-old member asked:

Does having a slow heart beat cause dizziness?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Poor blood flow: The balance centers of the brain depend on good blood flow to the brain. If the heart is beating slowly or is not pumping enough blood into the brain, you will feel dizzy. First is to lie down so that the blood flow does not have to go uphill. Next is to lift the legs to be sure enough blood is getting into the heart. If the brain does not get enough blood flow, you can pass out and fall.
A 23-year-old member asked:

Why do I have extreme dizziness and heart palpitations!?

2 doctor answers2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Vertigo?: The spinning sensation is called vertigo. Causes are either from ear or brain or side effect of drugs. If it occurs when lying still in bed, it is probably due to a disturbance in the brain. Pure vertigo is very rarely a seizure. More often it is due to poor blood flow to the back of the brain. Heart and blood pressure problems need to be considered. Migraine may be cause if rest is fine.
Alexandria, VA
A 40-year-old female asked:

Why am I sometimes extremely dizzy after exercise? I work out frequently, eat well, drink more than 8x8 glasses of water a day.

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Can be other causes: Dizziness with exercise doesn't just happen with inadequate hydration. If a person is well hydrated, and still gets dizzy, her doctor can evaluate. Sometimes there are circulation problems, such as not enough blood flow to the brain under certain conditions or activities. There can be heart problems, or not enough red blood cells (anemia), etc...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 11, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.